# SDR AALA202401166974

- Difficulty date: January 11, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N180US
- Make and model: Airbus A320*
- Aircraft serial: 1525
- Aircraft time: 73,770 hours, 28,311 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L/H AFT EMRGENCY EXIT DOOR DAMPER ON YELLOW BAND. APPROXIMATE TEMP 37 F. SERVICED DOOR DAMPER TO THE TOP OF THE GREEN BAND AT L/H AFT EMERGENCY EXIT DOOR.
